# SDR ASAA2016100218189

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 1,813 hours, 596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT ON AFT WINDSCREEN ADJACENT TO LAVATORY D HAS WRONG LENS INSTALLED. GROUNDED - YES. INSTALLED LENS WAS MPN 207377-1007 (EXIT NOMENCLATURE, NO ARROWS). PER B737-900 WDM 33-51-22-6 AND IPC 33-26-03-55A THE CORRECT LENS FOR THE LAV D AREA LIGHT IS MPN 207377-1078 (BLANK LENS) AS THIS IS AN AREA FLOODLIGHT, NOT AN EXIT LOCATOR SIGN. REMOVED AND REPLACED LENS AND PERFORMED TEST OF EMERGENCY LIGHT AREA LIGHT AT LAVATORY D PER B737-900 AMM 33-51-01-960-801 - OPS NORMAL.
